# SDR HNAA2021011400012

- Difficulty date: January 28, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRACTOR NUTPLATE MISSING ON TRAILING EDGE ON RUDDER LT SIDE.  PROTRACTOR NUTPLATE MISSING ON TRAILING EDGE ON RUDDER LT SIDE.  PERFORMED CUTOUT OF DAMAGE AREA.  FABRICATED AND PREPPED REPAIR DOUBLER AND INSTALLED.  NUTPLATE INSTALLED, IAW EO1-55-20-0446, DMT 01 CLOSED.
